MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM EXTENSION OFFSET 11MM DIA X 100MM LENGTH; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. STEM EXTENSION OFFSET 11MM DIA X 100MM LENGTH; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Reaction (2414)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001822565-2019-01178, 0002648920-2019-00213.Articular surface with locking screw item# 00599404012 lot# 63533554, stemmed tibial component precoat item# 00598004701 lot# 63669686, femoral component size f right item# 00599401692 lot# 63709723, stem extension straight 16mm dia x 100mm l item# 00598801016 lot# 63612046.The reported event was confirmed as articular surface and supporting screw were returned and visual evaluation of the returned product exhibits signs of wear (nicked, gouged, micro motion).The threads on the tip of the supporting screw was found slightly damaged.Initial op notes and first revision surgery op notes were not provided.Second revision op notes demonstrated that the patient was revised due to pain and instability.During the revision, in the area of the medial collateral ligament, there is evidence of few but existing mild changes due to metallosis.The screw was disassociated and removed.A new articular surface with the same size was implanted.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent an initial knee procedure and subsequently the patient was revised due to loosening of the fixation screw of the inlay.No additional information is available.

Brand Name
STEM EXTENSION OFFSET 11MM DIA X 100MM LENGTH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9266661
Report Number0001822565-2019-04681
Device Sequence Number16606777
Product Code JWH
UDI-Device Identifier00889024221444
UDI-Public(01)00889024221444
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598802011
Device Lot Number63725407
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight101